List of citations in Numdam for : Nonconforming Galerkin methods based on quadrilateral elements for second order elliptic problems

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 4, p. 747-770

Kwon, Oh-In; Park, Chunjae

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 48 (2014) no. 4, p. 955-968

Jeon, Youngmok; NAM, Hyun; Sheen, Dongwoo; Shim, Kwangshin

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 47 (2013) no. 6, p. 1783-1796

Kim, Imbunm; Luo, Zhongxuan; Meng, Zhaoliang; NAM, Hyun; Park, Chunjae; Sheen, Dongwoo

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 47 (2013) no. 3, p. 689-715

Matthies, Gunar

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 41 (2007) no. 5, p. 855-874